# SDR SWAA2021110920606

- Difficulty date: September 16, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

>>> CORROSION >> VERTICAL STABILIZER CENTER SECTION; RIGHT O/B REAR SPAR FITTINGS PITTING CORROSION ; / [01] PERFORMED CORRECTIVE ACTION ON BARCODE TTG8Q006LXMS. REF FAULT TTG8Q006KMKF; [02] PERFORMED CORRECTIVE ACTION ON BARCODE TTG8Q006LXMS. REF FAULT TTG8Q006KMKF
